Functions with all partial derivatives arbitrarily prescribed at a point

A. Pliś; T. Ważewski

Annales Polonici Mathematici (1962)

  • Volume: 12, Issue: 2, page 155-157
  • ISSN: 0066-2216

How to cite

top

A. Pliś, and T. Ważewski. "Functions with all partial derivatives arbitrarily prescribed at a point." Annales Polonici Mathematici 12.2 (1962): 155-157. <http://eudml.org/doc/263406>.

@article{A1962,
author = {A. Pliś, T. Ważewski},
journal = {Annales Polonici Mathematici},
keywords = {differentiation and integration, measure theory},
language = {eng},
number = {2},
pages = {155-157},
title = {Functions with all partial derivatives arbitrarily prescribed at a point},
url = {http://eudml.org/doc/263406},
volume = {12},
year = {1962},
}

TY - JOUR
AU - A. Pliś
AU - T. Ważewski
TI - Functions with all partial derivatives arbitrarily prescribed at a point
JO - Annales Polonici Mathematici
PY - 1962
VL - 12
IS - 2
SP - 155
EP - 157
LA - eng
KW - differentiation and integration, measure theory
UR - http://eudml.org/doc/263406
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.